MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ultraflex¿ Tracheobronchial; Prosthesis, Tracheal, Expandable

BOSTON SCIENTIFIC CORPORATION Ultraflex¿ Tracheobronchial; Prosthesis, Tracheal, Expandable
Model Number M00576580
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Boston scientific corporation performed a retrospective data analysis on the ultraflex tracheobronchial stent system using the pinc ai healthcare database.Patients were identified through records associated with use of the ultraflex tracheobronchial stent system.The date review period ranges from (b)(6)2023 to(b)(6)2025.These analyses are being performed as a specific post market clinical follow up (pmcf) activity to assess the safety and performance of the subject device.The pinc ai healthcare database data is de-identified before being transmitted to boston scientific; thus, there are significant limitations to boston scientific's ability to correlate the data to information previously reported to boston scientific.Additionally, event date, event outcome, and initial reporter are not provided in the de-identified data due to the terms of the pinc ai healthcare database.Patient admission date:(b)(6)2022.Patient discharge date: (b)(6) 2023.Displacement of device was observed.The patient underwent endoscopic removal of an intraluminal device from the trachea and a change of the endotracheal tube.The patient subsequently underwent an endoscopic removal of an intraluminal device from the trachea, and an ultraflex tracheobronchial stent was subsequently placed.Note: imdfr code f08 (hospitalization or prolonged hospitalization), b1 (adverse event), and b2 (hospitalization, initial or prolonged) were selected due to limited available information.Boston scientific is unable to conclude whether the reported event resulted in an extension of the patient's hospitalization or was associated with the planned course of treatment.
 
Additional Manufacturer Narrative
Block d4, h4: the lot number was not provided.Therefore, the manufacture and expiration dates are unknown.Detailed product information was not provided to boston scientific.Based on the nature of the information provided to boston scientific, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a010402 captures the reportable event of stent migration imdrf impact code f08 captures the reportable event of hospitalization or prolonged hospitalization.Block h11: this report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.

Brand Name
Ultraflex¿ Tracheobronchial
Common Device Name
Prosthesis, Tracheal, Expandable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway,
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough,, MA 01752
EI   01752
+1(914)571-6918
MDR Report Key50002890
Report Number3005099803-2026-03026
Device Sequence Number10625370
Product Code JCT
UDI-Device Identifier08714729842385
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K230269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00576580
Device Catalogue NumberM00576580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexMale